| Model Number |
8CN85H |
| Medical Device Problem Codes |
Use of Device Problem (1670); Gas/Air Leak (2946)
| Health Effect - Clinical Codes |
Hypoventilation (1916); Unintended Extubation (4564)
| Date of Event |
07/19/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was noted with low exhaled tidal volume (vte) on ventilator for a minute with air leak around stoma resulting in inadequate ventilation.The pilot balloon was mostly deflated, with fluctuations in size corresponding to patient respirations.Minimal leak technique (mlt) was performed and the cuff would not hold pressure.An emergency tracheostomy change was performed.Post-procedure, a water air leak test confirmed a "ruptured" cuff.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.